# SDR FDEA200811054715

- Difficulty date: November 5, 2008
- Submitted: October 22, 2009
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47820
- Aircraft time: 82,838 hours, 22,523 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AFA00433
- Condition: None
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR CARGO COMPARTMENT EXISTING REPAIR ON FLOORBEAM. REPAIRED AREA IAW SRM 53-60-01 FIG 3 VOL I.
